Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Contact manifolds with symplectomorphic symplectizations

Sylvain Courte

Geometry & Topology 18 (2014) 1–15
Abstract

We provide examples of contact manifolds of any odd dimension greater than or equal to 5 which are not diffeomorphic but have exact symplectomorphic symplectizations.

Keywords
symplectization, Mazur trick, Weinstein cobordism, Whitehead torsion
Mathematical Subject Classification 2010
Primary: 53D10
References
Publication
Received: 23 May 2013
Accepted: 13 July 2013
Preview posted: 21 November 2013
Published: 9 January 2014
Proposed: Yasha Eliashberg
Seconded: Simon Donaldson, Ronald Stern
Authors
Sylvain Courte
Unité de mathématiques pures et appliquées
ENS de Lyon
46 allée d’Italie 69364
Lyon Cedex 07
France
http://perso.ens-lyon.fr/sylvain.courte/